# SDR AALA202401317848

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N433AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10511
- Aircraft time: 10,398 hours, 2,745 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stiff
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE ARMED/DISARMED HANDLE APPEARS STIFF. MAINTENANCE LUBRICATED HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
